# SDR COMA0660443

- Difficulty date: July 18, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 10,570 hours, 9,235 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10011
- Part serial: 1137
- Condition: Faulty
- Location: E/E Bay
- Part time: 10,575 hours, 9,238 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5550 - DURING CLIMBOUT OF CLE RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES, CREW DECLARED AN EMERGENCY AND RETURNED TO CLE.  REPLACED THE FECU.
